# SDR DALA2021091705570

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 6,893 hours, 780 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 PASSENGER GET STUCK IN MID RIGHT LAVATORY. UNABLE TO FOLD DOOR. LOCK BROKEN. CORRECTIVE ACTION: REFER TO ER/A 594185-14. (8035384)
